Translator Disclaimer
2017 Tate cohomology of Gorenstein flat modules with respect to semidualizing modules
Jiangsheng Hu, Yuxian Geng, Nanqing Ding
Rocky Mountain J. Math. 47(1): 205-238 (2017). DOI: 10.1216/RMJ-2017-47-1-205

Abstract

We study Tate cohomology of modules over a commutative Noetherian ring with respect to semidualizing modules. First, we show that the class of modules admitting a Tate $\mathcal{F}_C $-resolution is exactly the class of modules in $\mathcal{B}_{C} $ with finite $\mathcal{GF}_{C} $-projective dimension. Then, the interaction between the corresponding relative and Tate cohomologies of modules is given. Finally, we give some new characterizations of modules with finite $\mathcal{F}_C $-projective dimension.

Citation

Download Citation

Jiangsheng Hu. Yuxian Geng. Nanqing Ding. "Tate cohomology of Gorenstein flat modules with respect to semidualizing modules." Rocky Mountain J. Math. 47 (1) 205 - 238, 2017. https://doi.org/10.1216/RMJ-2017-47-1-205

Information

Published: 2017
First available in Project Euclid: 3 March 2017

zbMATH: 1371.13029
MathSciNet: MR3619761
Digital Object Identifier: 10.1216/RMJ-2017-47-1-205

Subjects:
Primary: 16E05, 18G20, 18G35

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2017
Back to Top